MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR TACSHIELD; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR TACSHIELD; MESH, SURGICAL, POLYMERIC
Model Number 31636
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced severe abdominal pain, mesh infection, hernia recurrence, revision surgery, and limitations on physical activity.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.
 
Event or Problem Description
Plaintiff also allegedly experienced abscess, hematoma, serosanguinous drainage, purulence, pus and scarring.

Brand Name
C-QUR TACSHIELD
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key14556301
Report Number3011175548-2022-00158
Device Sequence Number14688464
Product Code FTL
UDI-Device Identifier00650862316360
UDI-Public00650862316360
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number31636
Device Catalogue Number31636
Device Lot Number10737151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale